# SDR ASOA2016011114365

- Difficulty date: January 11, 2016
- Submitted: January 21, 2016
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- Aircraft time: 31,977 hours, 29,540 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 333 CORRODED AFT SIDE BETWEEN STR 27, 25R-25L.  REMOVED CORROSION FOUND TO NOT BE IN ALLOWABLE LIMITS , IAW SRM 53-21-15.  R & R FRAME SECTOR ON FS 333 BETWEEN STR 25R-25L IAW SRM 51-42-06 AND DWG 601R32004.  COMPLIED WITH FRAMES REPAIR NR 1 SPLICE REPAIR IAW SRM 53-00-15.
